# SDR ASOA05562

- Difficulty date: June 28, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275935229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FORWARD EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED BROKEN WIRE ON THE FORWARD OVERHEAD CURVED EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  (M)
